# SDR UALA2012110506324

- Difficulty date: November 4, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 44,400 hours, 11,178 cycles
- Engine: Pwa PW4056
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: E/E Bay Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE ON AIRFRAME.  ENGINE OPERATION NORMAL.  CREW COMMENTS: 5000' AT 250KTS ON ACFT NOSE RIGHT SIDE.  COMPLY WITH BIRD STRIKE INSPECTION PER AMM. REF LOG 3 AND LOG 4 FOR DAMAGED FOUND ON FWD E/E DOOR AND FUSELAGE SKIN JUST AFT FWD E/E DOOR.
